Diagonal Block Orthogonal Algebraic Space-Time Block Codes

Chen LIU  Zhenyang WU  Hua-An ZHAO  

IEICE TRANSACTIONS on Information and Systems   Vol.E88-D   No.7   pp.1457-1459
Publication Date: 2005/07/01
Online ISSN: 
DOI: 10.1093/ietisy/e88-d.7.1457
Print ISSN: 0916-8532
Type of Manuscript: Special Section LETTER (Special Section on Recent Advances in Circuits and Systems--Part 1)
Category: Communications and Wireless Systems
fading channels,  space-time codes,  transmit diversity,  sphere decoders,  

Full Text: PDF(454.4KB)>>
Buy this Article

This paper proposes a new family of space-time block codes whose transmission rate is 1 symbol per channel use. The proposed space-time codes can achieve full transmit diversity with larger coding gain for the constellation carved from the scaled complex integer ring κZ[i]. It is confirmed that the performances of the proposed space-time codes are superior to the existing space-time block codes by our simulation results.